| Model Number |
SUTURETAPE FIBERLOOP W/ NDL WH/BL |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During a aclr surgery, on the first instance the suture snapped when the surgeon attempted to tie off the sutures over the tibial button.On the second instance he was whip stitching the hamstring graft and suture snapped with little to no tension.These two instances happened within the space of 2 hours.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.